Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 83, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 3:34 PM EDT for 4 counties in West Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 3:34 PM EDT (19:34 UTC)
- Expired
- Jun 4, 2008, 4:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Cabell County, WV, Kanawha County, WV, Lincoln County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 16 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:15 PM EDT | TSTM WND DMG | East Bank, WV | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:18 AM EDT | Tornado Watch | SPC | 7 hr |
| Jun 4, 3:26 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 041934
SVRRLX
WVC011-039-043-079-042015-
/O.NEW.KRLX.SV.W.0083.080604T1934Z-080604T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
334 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CABELL COUNTY IN WEST VIRGINIA...
CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
NORTHERN LINCOLN COUNTY IN WEST VIRGINIA...
SOUTHERN PUTNAM COUNTY IN WEST VIRGINIA...
* UNTIL 415 PM EDT
* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
MILTON...OR ABOUT 8 MILES EAST OF PROCTORVILLE...AND MOVING EAST AT
55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CULLODEN BY 340 PM EDT...
HURRICANE BY 345 PM EDT...
TEAYS VALLEY BY 350 PM EDT...
NITRO...POCA AND ST. ALBANS BY 355 PM EDT...
CROSS LANES...DUNBAR AND SOUTH CHARLESTON BY 400 PM EDT...
THIS STORM HAS A HISTORY OF DESTRUCTIVE WINDS THAT WILL BRING TREES
DOWN. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO
SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
LAT...LON 3852 8212 3848 8206 3852 8205 3847 8129
3817 8146 3820 8165 3823 8166 3823 8171
3822 8173 3829 8228 3831 8227 3832 8229
TIME...MOT...LOC 1934Z 270DEG 50KT 3844 8220
$$
291 follow-up statement
000
WWUS51 KRLX 042016
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
415 PM EDT WED JUN 4 2008
WVC011-039-043-079-042025-
/O.EXP.KRLX.SV.W.0083.000000T0000Z-080604T2015Z/
KANAWHA WV-PUTNAM WV-CABELL WV-LINCOLN WV-
415 PM EDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN...
SOUTHEASTERN CABELL...SOUTHERN PUTNAM AND CENTRAL KANAWHA COUNTIES
EXPIRES AT 415 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. THE
NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR OTHER STORMS IN
THE REGION AND ISSUE WARNINGS AS NEEDED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3852 8212 3848 8206 3852 8205 3847 8129
3817 8146 3820 8165 3823 8166 3823 8171
3822 8173 3829 8228 3831 8227 3832 8229
TIME...MOT...LOC 1934Z 270DEG 50KT 3843 8220
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:07 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 4, 3:07 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 4 2008
.SYNOPSIS...
A WARM FRONT CONTINUES THE CONVECTION...AND FLOOD AND SEVERE THREAT
INTO TONIGHT. IT LIFTS NORTH OF THE AREA BY FIRST THING THURSDAY
MORNING. HIGH PRESSURE BUILDS SURFACE AND ALOFT THURSDAY ON.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE WAVE TRAIN MACHINE KEEPS CHURNING COMPLEXES EAST THROUGH
THE OHIO RIVER VALLEY. PRECIPITABLE WATER VALUES REMAIN HIGH...OVER
1.75 INCHES IN SOME CASES...AND STRONG DYNAMICS SETTING THE STAGE
FOR LINE ECHOES WITH POTENT WINDS AND THE OCCASIONAL ROTATION WITHIN
STORMS. OVER THE NEXT FEW HOURS INTO THE OVERNIGHT...EXPECTING A
SLOW AND GRADUAL INFLUENCE OF A STRENGTHENING 500HPA RIDGE OFF TO
THE SOUTH. ALSO...AN UPSTREAM UPPER LEVEL TROUGH WILL ASSIST IN
ALTERING THE OVERALL PATTERN...AND PUTTING AN END TO THE CONVECTIVE
PATTERN. BEFORE IT ENDS...THE PATH WILL TAKE THE COMPLEXES TO THE
NORTH OUT OF THE CWA OVERNIGHT...AND ADVECTION OF HIGHER 500HPA
HEIGHTS WILL COMMENCE. THIS WILL MARK THE BEGINNING OF THE SUMMER
TIME BERMUDA HIGH DOMINATING THE WEATHER.
KEPT OVERNIGHT LOW TEMPERATURES BASED ON CURRENT VALUES DESPITE THE
FACT IT IS STILL EARLY AFTERNOON. NOT EXPECTING MUCH OF AN
INCREASE...SO SET UP MIN T VALUES ONLY A SMALL HANDFUL OF DEGREES
BELOW THE CURRENT TEMPERATURES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT LIFTS N OF THE AREA FIRST THING THU MORNING...TAKING MOST
OF THE CONVECTION WITH IT. A VERY WARM AND MOIST AIR MASS
ENCOMPASSES THE AREA IN THE WAKE OPF THE WARM FRONT...WITH DEW
POINTS NEAR 70 DRIVING CAPES UP TO 2 GRAND J/KG. WITH SOUTHERN EDGE
OF WESTERLIES OVER NORTHERN EDGE OF FORECAST AREA...WITH UPPER LEVEL
DIV THERE AS WELL AS IN THE MOUNTAINS...OPTED TO MAINTAIN SLIGHT CHC
POPS UP N AND IN THE MOUNTAINS. IF ACTIVITY THIS EVENING LAST DEEP
ENOUGH INTO TONIGHT...THEN LEFTOVER BOUNDARIES IN THE MORNING COULD
HELP PROVIDE A FOCUS FOR STORMS TO DEVELOP THU AFTERNOON.
ANY THUNDERSTORMS THAT DO FORM THURSDAY AFTERNOON SHOULD DIE WITH
THE SUNSET OR SHORTLY THEREAFTER. IN AN AIR MASS THIS
MOIST...THUNDERSTORMS REFORM ON THEIR OWN OUTFLOW BOUNDARIES AND
BECOME TONIGHT TO GET RID OF AFTER SUNSET.
NONETHELESS...HIGH PRESSURE BUILDING SURFACE AND ALOFT SHOULD ALLOW
THE WEATHER TO SETTLE DOWN EVEN FURTHER FROM FRI FORWARD...AS WE
GET INTO THE SUMMER HEAT...AND JUST THE MINIMAL CHANCE FOR AN
AFTERNOON OR EVENING MOUNTAIN THUNDERSTORM. USED ELEVATED HEAT
SOURCE TOOL TO DEPICT THESE POPS AS WELL AS THE CLOUDS. ON
SATURDAY...A WEAK COLD FRONT APPROACHING FROM THE W MAY TRIGGER
AFTERNOON THUNDERSTORMS IN E OH AS WELL.
USED A BLEND OF THE NUMBERS FOR HIGHS THU AND FRI AS THE HIGH MAV
APPEARS A BIT TOO HIGH GIVEN ONGOING RAIN / WET GROUNDS. CLOSE TO
THE WELL-CONVERGED NUMBERS FOR LOWS THU NT AND FRI NT. STAYED JUST
BELOW THE MEX FOR HIGHS SAT AND CLOSE TO IT FOR LOWS SAT NT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HEAT WAVE REGIME IN FIRM CONTROL THIS PERIOD. USED DIURNAL TOOL TO
DEPICT CUMULUS IN THE GRIDS AND RAN POPS OFF OF THAT TO DEPICT THE
SLIGHT CHANCE FOR A MOUNTAIN THUNDERSTORM EACH AFTERNOON. OTHERWISE
DECIDED NOT TO BITE ON HPC POPS FOR MON AS EVEN THE CANADIAN DOES
NOT SHOW ANY FEATURE NEARBY THEN.
DID NOT STRAY FAR FROM THE MEX AT ALL IN THIS BENIGN PATTERN AS THE
GROUND WILL EVENTUALLY HAVE THE CHANCE TO DRY OUT. THERE SHOULD NOT
BE SIGNIFICANT DIFFERENCES FROM DAY TO DAY...WENT 2F LOWER DAY 7 PER
MEX/CLIMO.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.
EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED
GROUND.
AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH REMAINS IN EFFECT ANOTHER A FEW HOURS FOR THE
AFTERNOON CONVECTION SWINGING THROUGH THE WET GROUND COUNTIES ACROSS
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
075-076-083>086.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...TRM
NEAR TERM...26
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
HYDROLOGY...Hazardous weather outlook, Jun 4, 10:00 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1000 AM EDT WED JUN 4 2008 OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046- 047-051400- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1000 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE- 1000 AM EDT WED JUN 4 2008 ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VAZ003-004-WVZ033-051400- DICKENSON-BUCHANAN-MCDOWELL- 1000 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 4, 2:53 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 7 SE POINT PLEASANT 38.78N 82.04W
06/04/2008 MASON WV DEPT OF HIGHWAYS
NUMEROUS TREES ACROSS ROADS NEAR SOUTHSIDE
&&
NWLocal storm report, Jun 4, 2:54 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 10 N SNOWSHOE 38.55N 80.00W
06/04/2008 RANDOLPH WV LAW ENFORCEMENT
TREES AND POWERLINES DOWN NEAR VALLEY HEAD
&&
NWLocal storm report, Jun 4, 3:07 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL POINT PLEASANT 38.85N 82.13W
06/04/2008 E0.75 INCH MASON WV PUBLIC
&&
NWLocal storm report, Jun 4, 3:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
312 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 12 SSE WESTON 38.88N 80.38W
06/04/2008 LEWIS WV TRAINED SPOTTER
WEST FORK OUT OF ITS BANKS.
&&
JDENTLocal storm report, Jun 4, 3:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
327 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM BLIZZARD 4 SSE STONEWALL JACKSON 38.95N 80.44W
06/04/2008 LEWIS WV TRAINED SPOTTER
FLOODING IN THE CRAWFORD AREA ALONG THE UPPER WEST FORK
RIVER.
&&
JSIKORALocal storm report, Jun 4, 3:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
332 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG HANGING ROCK 38.56N 82.73W
06/04/2008 LAWRENCE OH COUNTY OFFICIAL
TREE DOWN AT HAMILTON TOWNSHIP. SR 650
&&
JDENTThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 36 min |
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more | 29 hr |
| Jun 3, 10:53 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler, Wood | 3 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Roane, Wirt, Wood | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 45 min |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 1:56 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 3 hr |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 38 min |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 45 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 25 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 41 min |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 43 min |
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 52 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 50 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Jackson | 116 min |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 44 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 38 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane | 4 hr |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.